Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from cough and nausea, allergic to amoxicillin. Antibiotics?

Hi, I am m 32 years old and suffering from
Cough & nausea... I am allergic to some medicines such as amoxicillin, norfloxin tz...due to change in climate every time same problem returns... Which antibiotics u suggest me the best and lite.. Last year doctor suggested me roxid 150& lore fast am. I also tried some home remedies but this give me relief but for some time..
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding your recurrent cough and nausea, as you said that you are sensitive to few antibiotics as amoxicillin & norflox-TZ.

Considering your problem it appears as you are having recurrent upper respiratory tract infections with GERD. You should be thoroughly examined by an ENT specialist to rule out any pathology in nose and paranasal sinuses, oral cavity and oropharynx for tonsils etc than in larynx for laryngeal pathology like laryngitis etc.

You are also advice for Culture and sensitivity of throat swab to identify the infective organism and to pick correct antibiotic for to get excillent responce.

I hope this will help you.


Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor